Advertisement

Nonlinear generalizations of theorems on inverse-positive matrices

  • Takao Fujimoto
  • José A. Silva
  • Antonio Villar
Chapter
Part of the Advances in Mathematical Economics book series (MATHECON, volume 5)

Abstract

Nonlinear extensions of some theorems concerning inverse-positive matrices are made. The method of proof is based on an intuitively natural geometrical consideration.

Keywords

Nonnegative Matrix Joint Production Closed Convex Cone Inequality Sign Input Coefficient 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Berman, A., Plemmons, R.J.: Nonnegative Matrices in the Mathematical Sciences. New York, Academic Press 1979Google Scholar
  2. [2]
    Bidard, C: Prix, reproduction, rareté. Paris: Dunod 1991 (Chapter 10, p.113)Google Scholar
  3. [3]
    Chander, P.: A simple proof of the nonsubstitution theorem. Quarterly Journal of Economics 88, 698–701 (1974)CrossRefGoogle Scholar
  4. [4]
    Fujimoto, T.: Nonlinear Leontief models in abstract spaces. Journal of Mathematical Economics 15, 151–156 (1986)CrossRefGoogle Scholar
  5. [5]
    Fujimoto, T., Silva, J., Villar, A.: An input-output model with joint production, mimeograph. Department of Fundamental Analysis of Economics, University of Alicante 2002Google Scholar
  6. [6]
    Herrero, C, Villar, A.: A characterization of economies with the non-substitution property. Economics Letters 26, 147–152 (1988)CrossRefGoogle Scholar
  7. [7]
    Morishima, M., Fujimoto, T.: The Frobenius theorem, its Solow-Samuelson extension and the Kuhn-Tucker theorem. Journal of Mathematical Economics 1, 199–205 (1974)CrossRefGoogle Scholar
  8. [8]
    Schefold, B.: Multiple product techniques with properties of single product systems. Zeitschrift für Nationalökonomie 38, 29–53 (1978)CrossRefGoogle Scholar

Copyright information

© Springer-Verlag Tokyo 2003

Authors and Affiliations

  • Takao Fujimoto
    • 1
    • 2
  • José A. Silva
    • 1
  • Antonio Villar
    • 1
  1. 1.Department of Economic AnalysisUniversity of Alicante and IVIEAlicanteSpain
  2. 2.Department of EconomicsKagawa UniversityTakamatsu, KagawaJapan

Personalised recommendations